# SDR 2008UALA01087

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 64,587 hours, 10,583 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT COVER ON FLOOR AT 13AB AND 14AB IS PULLED UP.  SUSPECT NORMAL CREW AND PASSENGER BOARDING AND DEBOARDING. SPLICED IN NEW EEL STRIP OPS CHECK GOOD.  AC OK FOR SERVICE.
